On a representation theorem of Goes for null sequences.
Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 158-163
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__270_151497,
author = {Martin Buntinas},
title = {On a representation theorem of {Goes} for null sequences.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {158--163},
year = {1974},
volume = {270},
zbl = {0293.40004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__270_151497/}
}
Martin Buntinas. On a representation theorem of Goes for null sequences.. Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 158-163. http://geodesic.mathdoc.fr/item/JRAM_1974__270_151497/